# SDR ASOA201102452

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9, FS 1000.00 CORRODED AROUND SCREW HOLES AFT CARGO BAY.   REMOVED CARGO TRACK IAW AMM 53-00-49-000-801. INSTALLED SERVICEABLE CARGO TRACK IAW AMM 53-00-49-400-801.
